# SDR FDEA201009133366

- Difficulty date: September 13, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 62,996 hours, 14,331 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE CARRIED OUT AND FOUND 04 EA HOLES WITH CRACK INDICATION AT LT WING OUTER WING ACCESS DOOR CUTOUT AT BETWEEN STA XORS= 683.4 AND XORS= 713.6.  REPAIRED HOLES AS PER SRM 57-20-02 REVISION 44 REPAIR 4 AND DRAWING SG11570004 REVISION A.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION   111.
